Déformations isomonodromiques, forme de Liouville, fonction τ  [ Isomonodromic deformations, Liouville form, τ function ]
Annales de l'Institut Fourier, Volume 54 (2004) no. 5, p. 1371-1392

In this paper, one improves previous results by Miwa and the author on the “τ function” of the Schlesinger equation. One relates this function with the Liouville form of a loop group naturally associated to this equation.

Cet article améliore des résultats antérieurs de Miwa et de l’auteur sur la «fonction τ» de l’équation de Schlesinger. On relie cette fonction à la forme de Liouville d’un groupe de lacets associé naturellement à cette équation

@article{AIF_2004__54_5_1371_0,
     author = {Malgrange, Bernard},
     title = {D\'eformations isomonodromiques, forme de Liouville, fonction $\tau $},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {5},
     year = {2004},
     pages = {1371-1392},
     doi = {10.5802/aif.2052},
     zbl = {1086.34071},
     mrnumber = {2127851},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2004__54_5_1371_0}
}
Malgrange, Bernard. Déformations isomonodromiques, forme de Liouville, fonction $\tau $. Annales de l'Institut Fourier, Volume 54 (2004) no. 5, pp. 1371-1392. doi : 10.5802/aif.2052. http://www.numdam.org/item/AIF_2004__54_5_1371_0/

[B] L. Boutet De Monvel, Problème de Riemann-Hilbert. III., Progress in math. 37, Birkhäuser, 1983 | MR 728425 | Zbl 0556.32017

[Bo1] P. Boalch, Symplectic manifolds and isomonodromic deformations, Adv. in Math 163 (2001) p. 137-205 | MR 1864833 | Zbl 1001.53059

[Bo2] P. Boalch, Stokes matrices, Poisson Lie groups and Frobenius manifolds, Inv. Math. 146 (2001) p. 479-506 | MR 1869848 | Zbl 1044.53060

[H] N. J. Hitchin, Frobenius manifolds (notes by D. Calderbank), Nato ASI series C: Math \& Phys. vol. 488, Kluwer, 1995 | MR 1461570 | Zbl 0867.53027

[J-M-M-S] M. Jimbo, T. Miwa, Y. Mori & M. Sato, Density matrix of an impenetrable Base gas and the fifth Painlevé transcendant, Physica 1D (1980) p. 80-158 | MR 573370 | Zbl 1194.82007

[Ma1] B. Malgrange, Sur les déformations isomonodromiques. I: singularités régulières, Progress in Math. 37, Birkhäuser, 1983 | MR 728431 | Zbl 0528.32017

[Ma2] B. Malgrange, Déformations isomonodromiques et fonction τ (extrait d’une lettre à J. Bost), non publié, 1986

[Ma3] B. Malgrange, Connexions méromorphes 2 : le réseau canonique, Inv. Math. 124 (1996) p. 367-387 | MR 1369422 | Zbl 0849.32003

[Ma4] B. Malgrange, Deformations of differential systems, 2, J. Ramanujan Math. Soc 1 (1987) p. 3-15 | MR 945599 | Zbl 0687.32019

[Ma5] B. Malgrange, Le groupoïde de Galois d'un feuilletage, Monographies de l'Enseignement mathématique 38 (2001) p. 465-501 | MR 1929336 | Zbl 1033.32020

[Ma6] B. Malgrange, On non-linear differential Galois theory, Chinese Ann. of Math 23B (2002) no.2 p. 219-226 | Zbl 1009.12005

[Mi] T. Miwa, Painlevé property of monodromy preserving equations and the analyticity of τ function, Publ. RIMS, Kyoto University 17 (1981) no.2 p. 709-721 | MR 642657 | Zbl 0605.34005

[Ok1] K. Okamoto, On the τ-function of the Painlevé equations, Physica 2D (1981) p. 525-535 | MR 625451

[Ok2] K. Okamoto, Sur les feuilletages associés aux équations du second ordre à points critriques fixes de P. Painlevé, Jap. J. Math 5 (1979) p. 1-79 | MR 614694 | Zbl 0426.58017

[P] J. Palmer, Zeroes of the Jimbo-Miwa-Ueno tau function, J. Math. Phys 40 (1999) no.12 p. 6638-6681 | MR 1725878 | Zbl 0974.34081

[Pa] P. Painlevé, Démonstration de l’irréductibilité absolue de l’équation y '' =6y 2 +x, C. R. Acad. Sc. Paris 135 (1902) p. 642-647 | JFM 33.0347.01

[P-S] A. Pressley & G. Segal, Loop groups, Oxford Math. Monographs, 1986 | MR 900587 | Zbl 0618.22011

[S-M-J] M. Sato, T. Miwa & M. Jimbo, Aspects of holonomic quantum fields, Springer Lect. Notes in Physics 126 (1980) p. 429-491 | Zbl 0451.34008

[S-W] G. Segal & G. Wilson, Loop groups and equations of KdV type, Publ. Math. I.H.É.S 61 (1985) p. 5-65 | Numdam | MR 783348 | Zbl 0592.35112

[W] A. Weinstein, The local structure of Poisson manifolds, J. Diff. Geometry 18 (1983) p. 523-557 | MR 723816 | Zbl 0524.58011